in the last few weeks, i have been experiencing discomfort when ejaculating, it feels as if there is some kind of constriction going on, as the force of the ejaculation is uncommonly weak even though the muscle reaction feels the same. the ejaculate would normally be in sync with the muscle contractions, now it seems delayed slightly. like there is something preventing clear passage. there is also stinging (post ejaculation) toward the base of the penis and slightly inside the body. could this be prostatitis?
i had testicular cancer in 2005, and had my left testicle removed, i dont think this is anything to do with this, but i get pretty shaky about problems down there, i'd really appreciate any answers or advice. save going to the gp,which i am doing next week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.